Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

I have recently been having Toe Pain

I have recently been having pain in my left big toe, it is more of a stinging burning that i feel on top of the toe. It started about last night. Comparing with my other toe i can see there is swelling on top of it. I am currently icing it.
Asked On : Mon, 15 Feb 2010
Answers:  3 Views:  1195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
  User's Response

No i havn't sustained any injury recently i have thought about that i might have a gout to but i hear it is very rare at my age.

Answered: Mon, 15 Feb 2010
General & Family Physician Dr. Gautam Das's  Response
Hi. Please get an x-ray of the affected part and also get an uric acid test done. The swelling is of concern. you need an expert opinion and he definately needs to see and feel it.
Answered: Mon, 28 Feb 2011
I find this answer helpful
  Anonymous's Response

Hi.. have you sustained an  injury.. If not, it can be similar to gout.. My dad has the gout problems where he develops pain and swelling on the great toe.. Consider an opinion from a specialist...

Answered: Mon, 15 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor